# SDR AALA202407165671

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,336 hours, 33,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D31516717
- Part serial: A15377
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LOOSE RELEASE CABLE IN SLIDE 841 FWD GALLEY AREA. INSTALLED CORRECTLY SAFETY WIRE IN RELEASE CABLE AND PAWL IN SLIDE 841 FWD GALLEY AREA, P/N D31516-717 S/N A15377 IAW CMM 25-60-56 REV. 26 DATED 03-NOV-21 AND FOLDING PROCEDURE P-11895, REV AN, DATED 09-AUG-19.
